# SDR AALA20161128008

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 50,144 hours, 13,967 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING APPROACH WHEN FLAPS 5 DEGREES SELECTED RECEIVED EICAS MESSAGE "TE FLAP ASYM" AND FLAPS STOPPED AT 2 DEGREES. FOUND DAMAGE TO #7 SKEW HARNESS AT CONNECTOR D8970. REPAIRED HARNESS IAW AMM 20-10-13 AND ACCOMPLISHED FSAM BIT CHECK AND SKEW SYSTEM TEST IAW AMM 27-51-00 AND 27-59-00. SYSTEM CHECKS NORMAL.
